Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

4-5 months ago I started getting rapid heartbeat

I m 22, a yr ago I had an ekg everything was fine, I didn t experience abnormal heartbeat. 4-5 months ago I start getting rapid heartbeat, usually when I wake up from my sleep, I would feel it thumping I get weak. I was at my new doctors office, they gave me an ekg she said my heart was beating extremely fast (I was very relaxed). They checked my blood pressure 3 times, it was high changes dramatically within minutes.. She prescribed me metotrolol 25mg, but I notice that I was actually experiencing rapid heartbeat more often the thumping was stronger than before I started the medication, I really can almost hear it.. I m either just sitting around doing completely nothing it would suddenly just go for about 2minutes just slow down within minutes it would happen again.. I was on metotrolol for 3wks and I just stopped 2days ago because it felt like it made it worse. I will find another doctor to go to, but does anyone have an idea what is causing it? I m changing doctors because they re not really professional so I don t feel that I can trust them with my health. I am chinese my doc is american chinese, yet her staffs aren t so I got a phone one time where they asked me to go by to pick up my blood test THING , which she really meant blood test report, also I did not understand anything she had said. So just to be safe, I rather try a different doctor. I ve only seen her once so it should be fine. Thanks for the info!
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  626
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Have you had a lot of caffine? When I drink a lot of caffine my heartbeats really fast for a few seconds and then goes away. Maybe the medicine you took had a lot of caffine in it.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor